Jump to content

Introduction - About me Cristalline


[Cr...]

Recommended Posts

I have been on Valium for about a year 10 mg x 2 aday.  My therapist and I agree that I just want to be me again.  I am healing from PTSD.  I feel like being on Valium is like wax paper wrapped around me.  No emotions. She found this site yesterday.  My Psychiatrist conquers.  I do EMDR and am going to get a thara Tapper for when I panic.  As breathing just doesn't cut it when I have flash backs.

 

I look forward to being present and not in a haze.  Also to fall asleep naturally wow that would be a delight.  :smitten:

 

Not sure what else to write about me ....

Link to comment
Share on other sites

Hello Cristalline, Welcome to BenzoBuddies!

 

I am glad your therapist is willing to help you get off of Valium, I am even more impressed that she directed you to this site.  Many medical and psychiatric professionals are often unwilling to acknowledge how tough it can be to get off of these meds and even more unwilling to accept help from 'outside' sources.

 

We will gladly help you figure out a plan to taper off of 20 mgs of Valium. Generally it is recommended to do 10% cuts every 1 to 2 weeks.  Slow and steady is the way to go if you want to keep withdrawal symptoms as minimal as possible.  

 

Once benzo free, you will gradually start becoming yourself again.  The benzo haze you have may even start to lift as you taper to lower doses, but sleep is often the last thing to correct itself when coming off.  All of the buddies here will gladly offer support during and after the taper for however long you need it  :thumbsup:

 

Crono

Link to comment
Share on other sites

Welcome Cristalline!!!

 

I am happy you want to be free of Valium. I am a month off of Klonopin and I am much better than that fog world the drug offered me.

It's not easy but with a good taper, slow and steady as Crono says and you will make it.  Sigma, another great person on the board once wrote, in the 60 and 70's millions of people got off of Valium and are living full lives now.  If they could do it and today people still do it, so can you!!!! 

 

Lu

Link to comment
Share on other sites

Sorry to hijack your thread Cristalline.  Crono, my pyschiatrist at the Priory Hospital, London also referred me to this site when I asked about wds.  Am so glad he did - you are amazing.
Link to comment
Share on other sites

Hi hi..... I am so not computer savvy.  Just learning the hang of this site.  Very lovely that so many people responded.  I hope this get to those that made comments.
Link to comment
Share on other sites

Chris, best decision you will ever make.  I can't even guess what you may have gone thru to get PTSD, but I know , like you indicated, being doped on benzo's and having your emotions stripped from you is no way to live.  I love to play golf and ride the Harley, but while on benzo's , my wife needed to force me to do both just to get me out of the house.  Its unreal how these drugs can change you.

coming up n 2 years benzo free, all is back to normal and then some.    Go slow , and deal with the symptoms as they come , ( all normal) and one day you will get your emotions and more back.

st

Link to comment
Share on other sites

Thank you to everyone that has taken time to stop by and give support.  I am truly grateful.  (even though I don't feel the feeling of it - hard to explain).

Each day I keep telling myself.  My favorite quote "Once you make a decision the Universe conspires to make it happen - Ralph Waldo Emerson.

 

And I used to have dreams and motivations.  Feel uninspired.  I just know that is the mind numbness of benzo's

 

So now my little trick is saying am I do this (like a visual of a sail boat) any thing that I do .... I question is this pointing me in direction I that I am headed.  If it's no then I just reset sail.

 

Link to comment
Share on other sites

Cristalline-

 

Welcome to BB.  This is a great site for support, help and information.  It sounds like you have a great Pyschiatrist, that is wonderful.  Already you have something in your favor as you begin your journey off benzos. 

 

I understand what you mean about not really feeling things.  I am tapering Klonopin and am glad to have gotten more of my self back in the process.  Before I started tapering I would look at my kids and know that I loved them, but it was like the love was behind a brick wall.  It was there, but I couldn't access it. 

 

Your emotions, feelings and personality will come back.  You're making a big step to get your life back.  Best wishes on your taper.

 

Tamzo

Link to comment
Share on other sites

×
×
  • Create New...